# SDR WX0A2020080573547

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 40,462 hours, 33,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 116029
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT EPSU TEST FAILS 11WL LEFT EMERG EXIT.  REMOVED AND REPLACED 11WL EPSU AND BITE CHECKED GOOD. EPSU TEST OK. IAW AMM 33-51-38-000-001-A, AND 33-51-58-400-001-A."
